Hello ive been taking 25 mg for almost two months at the beginning i felt those jorrible side effects but after 5 days moreless i started feeling different, it def works for me. But like a week ago those therapy effects kinda dissapear. My dr says he thinks my correct dosage is between 40 and 60 mg . do u think my improvement dissapeared a bit because i should increase it to 40 and take it to the next level... dosage to 40?
Strattera - Taking 25 mg now but I dont feel motivated as the beginning maybe should increase my?
- 1 Jun 2015 by karmalobe
- 3 Jun 2015
- strattera, attention-deficit hyperactivity disorder (adhd), side effect, adult adhd
Added 1 Jun 2015:
By the way im 28 years old . and ive been on a battle with adhd since i was a kid. But now i just started the therapy im also going to therapy doing emdr to heal emotional trauma... Help me
Yes, you probably need to move ahead to the next dose. Your symptoms point to that conclusion. You've had good luck with the side effects wearing off quickly, so don't be afraid to increase your dose. It's extremely tough to cope with ADHD or ADD without medicine and you will enjoy how it helps you focus and accomplish things.
- Strattera Information for Consumers
- Strattera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2009 • 2 answers
Posted 17 Dec 2012 • 2 answers
Posted 13 Jan 2013 • 6 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
Posted 3 Mar 2015 • 5 answers
Posted 12 Jun 2015 • 1 answer